# SDR IPXA2020120963251

- Difficulty date: December 4, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 20,034 hours, 12,120 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Part number: A55371710200
- Part serial: A55371710200
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, DURING FLIGHT CONTROL CHECK, FREEDOM OF MOVEMENT OF RUDDER WAS RESTRICTED BOTH LEFT AND RIGHT PEDALS SEEMED TO PASS A DETENT WHICH REQUIRED ABNORMALLY HIGH FOOT PRESSURE.  FOUND SEVERAL HI LOCKS SHEERED, AS WELL AS BOTH UPPER AND LOWER ATTACH FITTING ARMS TO NR 4 RUDDER SERVO ACTUATOR MISSING.  HINGE ARM HAD 7" CRACK AT LT SIDE.  R & R PER DWG A55371 778 SHEET 3,6,7 SRM 55-36-42 & 51-40-23 & 51-72-10.  LOWER HINGE ARM 4"CRACK LT SIDE.  R & R PER DWG A55571778, SRM 55-36-42 & 51-40-23 & 51-72-10.  EO A300-2720-13915-O & A300-5540-14040-D FOR REPAIR.
